MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5 LCKNG LOW PROFILE RECON PL 16 HOLES; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5 LCKNG LOW PROFILE RECON PL 16 HOLES; PLATE,FIXATION,BONE
Model Number 02.100.116
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent for removal of hardware due to humerus failed construct with plate and screws breakage.Devices were explanted.Patient was revised with a new plate.It is unknown if there was a surgical delay.Procedure outcome and patient status are unknown.Concomitant devices reported: proximal humeral plate (part# 241.901, lot# unknown, quantity 1).Unknown screws (part# unknown, lot# unknown, quantity 7).Unknown locking screws (part# unknown, lot# unknown, quantity 6).This complaint involves (4) devices.This report is for (1) 3.5 lckng low profile recon pl 16 holes.This is report 2 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfrti partch detuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h6 - codes updated to imdrf codes.Investigation summary: the complaint device was not received for investigation.A photo investigation was performed based on the images attached in the notes & attachments section of pc titled "(b)(4) (b)(6) 2021", "(b)(4) (b)(6) 2021", and (b)(4) (b)(6) 2021".The images were reviewed, and the complaint condition is confirmed.The low profile 16 hole plate appears to be broken into two pieces in the provided images.A definitive assignable root cause could not be determined based on the provided information.As the device was not returned, an as-received condition could not be assessed and a dimensional inspection and document/specification review were not completed.A lot number could not be found in the photos and was not provided, therefore no dhr review could be performed.The dhr review will be revisited once the physical device is received or a valid lot number is provided.During the investigation, no product design issues or discrepancies were observed (based on the image) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot - a lot number could not be found in the photos and was not provided, therefore no dhr review could be performed.The dhr review will be revisited once the physical device is received or a valid lot number is provided.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5 LCKNG LOW PROFILE RECON PL 16 HOLES
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
ELMIRA
35 airport road
horseheads NY 14845
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12786286
Report Number2939274-2021-06586
Device Sequence Number4840235
Product Code HRS
UDI-Device Identifier10886982028518
UDI-Public(01)10886982028518
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K042377
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.100.116
Device Catalogue Number02.100.116
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/14/2021
Supplement Date Received by Manufacturer12/13/2021
Initial Report FDA Received Date11/10/2021
Supplement Report FDA Received Date12/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.5 LCP PROXIMAL HUM PL-STD 3H SFT/90; UNK - SCREWS: 3.5 MM CORTEX; UNK - SCREWS: 3.5 MM CORTEX; UNK - SCREWS: 3.5 MM CORTEX; UNK - SCREWS: 3.5 MM CORTEX; UNK - SCREWS: 3.5 MM CORTEX; UNK - SCREWS: 3.5 MM CORTEX; UNK - SCREWS: 3.5 MM CORTEX; UNK - SCREWS: 3.5 MM CORTEX; UNK - SCREWS: 3.5 MM CORTEX; UNK - SCREWS: 3.5 MM CORTEX; UNK - SCREWS: 3.5 MM LOCKING; UNK - SCREWS: 3.5 MM LOCKING; UNK - SCREWS: 3.5 MM LOCKING; UNK - SCREWS: 3.5 MM LOCKING; UNK - SCREWS: 3.5 MM LOCKING; UNK - SCREWS: 3.5 MM LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient Age17 YR
Patient SexMale